# SDR 96ZZZX6061

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: End Cap
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS HEAVY CORROSION NEAR FWD BULKHEAD AT STA 750 AT STRINGERS 29L-29R END CAP AT STR 30.
